# SDR SWAA2012052504345

- Difficulty date: May 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 49,815 hours, 39,997 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE AFT RETAINER CLIP LOOSE.  REMOVED AND REPLACED CLIP ASSY PER SRM.
